Supermodular functions and the complexity of MAX CSP. / Cohen, David; Cooper, Martin; Jeavons, Peter; Krokhin, Andrei.

In: Discrete Applied Mathematics, Vol. 149, 2005, p. 53-72.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)53-72
Number of pages20
JournalDiscrete Applied Mathematics
Publication statusPublished - 2005
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1396804